Symbolically expansive dynamical systems
- 오주미(Jumi Oh)
- Journal of the Chungcheong Mathematical Society
- Volume 35, No. 1
- 등재여부 : KCI등재
- 85 - 90 (6 pages)
In this article, we consider the notion of expansiveness on compact metric spaces for symbolically point of view. And we show that a homeomorphism is symbolically countably expansive if and only if it is symbolically measure expansive. Moreover, we prove that a homeomorphism is symbolically N-expansive if and only if it is symbolically measure N-expanding.
2. Symbolically expansive homeomorphisms